Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 275607, 7 pages
http://dx.doi.org/10.1155/2014/275607
Research Article

Weak and Strong Convergence Theorems for Finite Families of Asymptotically Quasi-Nonexpansive Mappings in Banach Spaces

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 6 February 2014; Accepted 14 May 2014; Published 27 May 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Lei Deng and Juan Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Deng and Juan Xiao, “Weak and Strong Convergence Theorems for Finite Families of Asymptotically Quasi-Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 275607, 7 pages, 2014. doi:10.1155/2014/275607